# SDR SWIA200617497

- Difficulty date: December 13, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 8,500 hours, 7,458 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Part serial: 04022H3996
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SIDE WINDOW CRACKED IN FLIGHT.  REPLACED RIGHT SIDE WINDOW IAW AMM 56-12-01.
